# SDR AALA202110117933

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 64,601 hours, 25,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 4C FLOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT 4C EMERGENCY LIGHT HARNESS PER A320 ESPM 20-33-11-0201-1.
